If menstrual bleeding and clotting is different from normal for several months it may be a good idea to bring this to the attention of your doctor. This is normal in small amounts but an ongoing situation may need further treatment.
If you had your period, you cant be prego.
This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.
This is most likely due to recently starting birth control as this happened because your body is still adjusting to the medication. If it happens again next month then see your Doctor.
Everyone starts getting their period after birth control eventually.
Yup, very normal
Yes vaginal bleeding is normal and is known as the withdrawal bleed. However you should only bleed consistently for a few days, just like a period and should not bleed for this amount of time. See your doctor. Please note this is advice only and must not be used in place of a medical experts.
No this isn't normal.
Sure but you'll need to use a condom after you stop midcycle until you've taken the pills again for seven days.
I stopped taking my birth control in December and in January I came on my period but in february I didnt come is this normal
This is normal with birth control. You will have a period anytime within the 7 days of the last pills.
Its not normal but it is common, are you taking birth control? could you have ovarian cysts? or could you be pregnant?
Each birth control pill effects one differently. When you first begin taking BCP's you will experience pregnancy symptoms because of the hormones contained in BCP's. BCP's work by tricking your body into thinking its pregnant and also by preventing Ovulation occurring.BCP's also effect our periods differently. Some women will experience a heavier or more clotty period while others will have a less painful or a lighter than normal period.
Hello. Yes there is a chance you could be pregnant because your period came earlier than normal for you and was lighter than normal for you. Because of this there is a small chance of pregnancy. See your doctor for a blood test or do a home pregnancy test. The blood test is highly accurate. Please recommend me if I've helped you. :o)
Yes it can result in stopping your period but don't worry as this is perfectly normal.
Yes, If you are just beginning birth control or starting a new birth control it can cause a period to be early or a little late
no this is NOT normal, maybe you have forgotten the pill or miscalculated.
A short period is common when stopping hormonal birth control. Your regular period should return in four to six weeks.
It is normal to have light periods or no period at all while birth control.
no that is not true you it depend on your body and wen ur period is
usually on birth control you have a very light period but until your body gets used ti the birth control then you can have anywhere from a normal flow to a very light flow.
sometimes, depends. Was last period normal, are you on birth control, stressed?
NO it is not
It's very unlikely that you'd have a normal period the first month off birth control (I'm assuming by 'birth control' what you actually mean is the combination pill - please don't use these terms interchangeably, there are many forms of birth control!). Your first 'period' will be your withdrawal bleed as normal, but after that it may take a few months to get a real period again. It can also take up to 12 months for your cycles to regulate again once you stop using hormonal birth control.